# SDR EIA2000277

- Difficulty date: September 18, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99107349
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - DURING C6 CHECK, FOUND CUSP WEB AT FS 237 TO FS 313, LBL 45 - LBL 60 CORRODED AND CRACKED.  REPAIRED CUSP WEB AT FS 237 TO FS 313, LBL 45.5-60.  FABRICATED AND INSTALLED REPAIR CUSP WEB PER ECRA 944-53-071-2.  (M)
